RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
El, Gennadii Abramovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6
Presentations: 1

Number of views:
This page:187
Abstract pages:1094
Full texts:430
References:142
E-mail:

http://www.mathnet.ru/eng/person9034
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/326393

Publications in Math-Net.Ru
2012
1. M. V. Pavlov, V. B. Taranov, G. A. El, “Generalized hydrodynamic reductions of the kinetic equation for a soliton gas”, TMF, 171:2 (2012),  294–302  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 675–682  isi  elib  scopus
2003
2. G. A. El, “The Infinite-Genus Limit of the Whitham Equations”, TMF, 137:2 (2003),  176–187  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 137:2 (2003), 1505–1514  isi
1999
3. A. L. Krylov, G. A. El, “A stochastic description of finite-gap potentials”, Uspekhi Mat. Nauk, 54:2(326) (1999),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 439–440  isi  scopus
1996
4. A. M. Kamchatnov, A. L. Krylov, G. A. El, “On asymptotyic evolution of a localized perturbation in the case of one dimensional Landau–Lifshitz equation with one-axis anisotropy”, TMF, 109:1 (1996),  128–136  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 109:1 (1996), 1345–1351  isi
1992
5. A. V. Gurevich, A. L. Krylov, N. G. Mazur, G. A. El, “Evolution of a localized perturbation in Korteweg–de Vries hydrodynamics”, Dokl. Akad. Nauk, 323:5 (1992),  876–879  mathnet  mathscinet; Dokl. Math., 37:4 (1992), 198–200
1991
6. A. L. Krylov, V. N. Nikolaevskii, G. A. El, “Mathematical model of nonlinear generation of ultrasound by seismic waves”, Dokl. Akad. Nauk SSSR, 318:6 (1991),  1340–1345  mathnet

Presentations in Math-Net.Ru
1. Kinetic equation for a soliton gas – a new integrable system?
G. A. El
International Workshop «Geometric Structures in Integrable Systems»
October 30, 2012 10:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020